Your browser doesn't support javascript.

BVS APS

Atenção Primária à Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

High-dose ziprasidone-induced acute dystonia.

Rosenfield, Paul J; Girgis, Ragy R; Gil, Roberto.
Prog Neuropsychopharmacol Biol Psychiatry; 31(2): 546-7, 2007 Mar 30.
Artigo em Inglês | MEDLINE | 2007 | ID: mdl-17123682
Resumo: There are few clinical data describing the relative risks of extrapyramidal symptoms (EPS) at higher doses of ziprasidone (i.e., greater than 160 mg/day) when compared to lower doses. We report on a patient who displayed no EPS with ziprasidone 160 mg/day for several months, but did display marked, acute dystonic reactions on ziprasidone 240 mg/day. The observations from the present case indicate that high-dose, ziprasidone-induced acute dystonia may occur even if no such side effects have been experienced at doses up to and including 160 mg/day.